Guest concerned daughter Posted December 14, 2010 Share Posted December 14, 2010 My mother has been a pretty sane woman up until the last 6 months. She started seeing her dead father...saying he was telling her it was time for her to come home...after so long of her saying this and telling us basically that her father is telling her to committ suicide-we had her committed for a couple days...she was ok after that for about a week. She was put on paxal and abilify and 50mg of triazadone...well she has gotten worse-the visions of my grandfather come way more often-she is my mother in appearance but not my mom-if that makes any sense. She stares off into space-she forgets what she tells us-she seems like she is drunk all the time. And of course when she goes back to her Dr's she tells them she is feeling great-well of course she is she is highly medicated. I went with her to her last visit explaining to the Dr how she had been acting and she said well we all agree that she is getting better-but I told her I am sorry you see her for 20 minutes every 2 weeks-I see her everyday and this is not my mother. At the end of that visit the Dr ups her mg of triazadone to 100mg...I don't understand it. Tonight was the kicker-we had my Dad's and my daughters birthday party and alls she did was stair off into space and when she spoke it was in slow motion and slurred. But to talk to her she feels great-again I know its because of the medicine she is on.Right before we left for dinner she knocks over her glass of tea and never even realized it. What do I do? I know she can not come off these meds cold turkey but it just seems like the Dr's she is going to aren't treating the problem just medicating her. I don't want o bash any Dr's because I work for a wonderful Dr and have been there for almost 12 years....but Are these normal side affects? Are we just supposed let her stay on these meds and live this life? Does anyone have any suggestions....thanks in advance for anyone thoughts on this. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.